# SDR DHL2003604581

- Difficulty date: May 22, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT, CORROSION ON FLOOR PANEL SKIN STA 1160.000 TRACK NR 6. REMOVED CORROSION IAW SRM 51-1-8 PG 17,18 FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P. FABRICATED DOUBLER IAW SRM 53-2-3 FIG 10. CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B. INSTALLED DOUBLER IAW SRM 51-1-21 PG 1.
